Journal of Symbolic Logic

Boolean Valued Lie Algebras

Hirokazu Nishimura

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

In this paper we study a certain class of Lie algebras over commutative von Neumann algebras satisfying a certain finiteness condition. By using Boolean valued methods developed by Takeuti [8]-[11], we will establish the basic structure and representation theorems.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 2 (1991), 731-741.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743671

Mathematical Reviews number (MathSciNet)
MR1133099

Zentralblatt MATH identifier
0742.17021

JSTOR
links.jstor.org

Citation

Nishimura, Hirokazu. Boolean Valued Lie Algebras. J. Symbolic Logic 56 (1991), no. 2, 731--741. https://projecteuclid.org/euclid.jsl/1183743671


Export citation